# SDR ABXA20221130141

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,363 hours, 25,272 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rudder Ratio
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT ILLUM AFTER ENG START ON BLOCK OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET RUDDER RATIO CIRCUIT BREAKER- MAGIC 8 AND RESET BOXES IN E & E IAW FIM 27-21 MAP FAULT TREE 804,  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
